# SDR IPXA2021070771375

- Difficulty date: June 30, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 63,382 hours, 21,136 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T41044
- Condition: Cracked
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13CRACK ON NOSE SKIN (P/N:114T4104-4) OF NO.9 SLAT AT OSS572.REPAIR I.A.W. 767-300F SRM 57-43-01-2R-2 REV.80.03
